MathSciNet Relay Station
MathSciNet bibliographic data
MR1067237 (91h:05104) 05C75 (06A06)
Damaschke, Peter Induced subgraphs and well-quasi-ordering. J. Graph Theory 14 (1990), no. 4, 427–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement